Alert archive / Wisconsin / Gale Watches in 2011

Gale Watch 7, NWS Green Bay, WI

November 27, 2011

NWS Green Bay, WI issued this gale watch at Nov 27, 2011, 3:00 PM CST. It took effect at Nov 29, 2011, 6:00 AM CST. It was in force for .

The area

The counties it named.

The facts

Issued
Nov 27, 2011, 3:00 PM CST (21:00 UTC)
In effect from
Nov 29, 2011, 6:00 AM CST
Expired
Nov 28, 2011, 2:49 PM CST
In force
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

526 
WHUS73 KGRB 272100
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
300 PM CST SUN NOV 27 2011

...GALE FORCE WINDS POSSIBLE TUESDAY INTO TUESDAY NIGHT...

.NORTHWEST WINDS OF 15 TO 25 KTS WITH LINGER THROUGH EARLY EVENING
BEFORE SUBSIDING. FROM TUESDAY INTO TUESDAY NIGHT...A DEEPENING
LOW PRESSURE SYSTEM PASSING JUST TO THE SOUTHEAST OF THE STATE
MAY GENERATE STRONG NORTH GALES OVER LAKE MICHIGAN.

LMZ541>543-280500-
/O.EXT.KGRB.SC.Y.0084.000000T0000Z-111128T0200Z/
/O.NEW.KGRB.GL.A.0007.111129T1200Z-111130T0900Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
300 PM CST SUN NOV 27 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM CST THIS
EVENING...
...GALE WATCH IN EFFECT FROM TUESDAY MORNING THROUGH LATE TUESDAY
NIGHT...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH LATE
TUESDAY NIGHT. 

* NORTHWEST WINDS OF 15 TO 25 KTS WITH HIGHER GUSTS TO 30 KTS WILL
  LINGER THROUGH EARLY EVENING BEFORE SUBSIDING TONIGHT. NORTH
  GALES WILL INCREASE TO 35 KTS WITH GUSTS TO 40 KTS ON TUESDAY.
 
* WAVES OF 2 TO 4 FT TONIGHT. WAVES EXPECTED TO INCREASE TO 6 TO 9
  FEET ON TUESDAY AND CONTINUING INTO TUESDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS
SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND LOCATION IS
STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME
FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS.

&&

$$

LMZ521-522-280200-
/O.EXT.KGRB.SC.Y.0084.000000T0000Z-111128T0200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
300 PM CST SUN NOV 27 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM CST THIS
EVENING...

* NORTHWEST WINDS OF 15 TO 25 KTS WITH HIGHER GUSTS WILL LINGER
  THROUGH EARLY EVENING BEFORE SUBSIDING. 

* WAVES 1 TO 4 FEET THIS EVENING...THEN SUBSIDING TO 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

TH/SAC
5 follow-up statements
164 
WHUS73 KGRB 272116 AAA
MWWGRB

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE GREEN BAY WI
316 PM CST SUN NOV 27 2011

...GALE FORCE WINDS POSSIBLE TUESDAY INTO TUESDAY NIGHT...

.NORTHWEST WINDS OF 15 TO 25 KTS WILL LINGER THROUGH EARLY
EVENING BEFORE SUBSIDING. A DEEPENING LOW PRESSURE SYSTEM PASSING
JUST TO THE SOUTHEAST OF THE STATE MAY GENERATE STRONG NORTH GALES
OVER LAKE MICHIGAN.

LMZ541>543-280530-
/O.CON.KGRB.SC.Y.0084.000000T0000Z-111128T0200Z/
/O.CON.KGRB.GL.A.0007.111129T1200Z-111130T0900Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
316 PM CST SUN NOV 27 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS
EVENING...
...GALE WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH LATE
TUESDAY NIGHT...

* NORTHWEST WINDS OF 15 TO 25 KTS WITH HIGHER GUSTS TO 30 KTS 
  WILL LINGER THROUGH EARLY EVENING BEFORE SUBSIDING TONIGHT. 
  NORTH GALES WILL INCREASE TO 35 KTS WITH GUSTS TO 40 KTS ON 
  TUESDAY. 

* WAVES OF 2 TO 4 FT TONIGHT. WAVES EXPECTED TO INCREASE TO 6 TO 
  9 FEET ON TUESDAY AND CONTINUING INTO TUESDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS
SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND LOCATION IS
STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME
FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS.

&&

$$

LMZ521-522-280200-
/O.CON.KGRB.SC.Y.0084.000000T0000Z-111128T0200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
316 PM CST SUN NOV 27 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS
EVENING...

* NORTHWEST WINDS OF 15 TO 25 KTS WITH HIGHER GUSTS WILL LINGER 
  THROUGH EARLY EVENING BEFORE SUBSIDING. 

* WAVES 2 TO 4 FEET THIS EVENING...THEN SUBSIDING TO 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
736 
WHUS73 KGRB 280331 AAA
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
931 PM CST SUN NOV 27 2011

...GALE FORCE WINDS POSSIBLE TUESDAY INTO TUESDAY NIGHT...

.A DEEPENING LOW PRESSURE SYSTEM PASSING JUST TO THE SOUTHEAST OF
THE STATE MAY GENERATE STRONG NORTH TO NORTHEAST GALES OVER LAKE MICHIGAN
AND THE BAY OF GREEN BAY ON TUESDAY.

LMZ521-522-281145-
/O.EXA.KGRB.GL.A.0007.111129T1200Z-111130T0900Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
931 PM CST SUN NOV 27 2011

...GALE WATCH IN EFFECT FROM TUESDAY MORNING THROUGH LATE TUESDAY
NIGHT...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH LATE
TUESDAY NIGHT. 

* WINDS: NORTH TO NORTHEAST GALES WILL INCREASE TO 35 KTS WITH GUSTS TO 40
  KTS ON TUESDAY...THAT WILL LAST THROUGH TUESDAY NIGHT.

* WAVES: WAVES EXPECTED TO INCREASE TO 4 TO 7 FEET ON TUESDAY AND
  CONTINUE INTO TUESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS
SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND LOCATION IS
STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME
FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS.

&&

$$

LMZ541>543-281145-
/O.CON.KGRB.GL.A.0007.111129T1200Z-111130T0900Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
931 PM CST SUN NOV 27 2011

...GALE WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH LATE
TUESDAY NIGHT...

* WINDS: NORTH GALES WILL INCREASE TO 35 KTS WITH GUSTS TO 40 KTS
  ON TUESDAY...THAT WILL LAST THROUGH TUESDAY NIGHT.

* WAVES: WAVES EXPECTED TO INCREASE TO 6 TO 9 FEET ON TUESDAY AND
  CONTINUE INTO TUESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS
SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND LOCATION IS
STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME
FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS.

&&

$$
215 
WHUS73 KGRB 281000
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
400 AM CST MON NOV 28 2011

...GALE FORCE WINDS POSSIBLE TUESDAY INTO TUESDAY NIGHT...

.A DEEPENING LOW PRESSURE SYSTEM PASSING TO THE SOUTHEAST OF THE
STATE MAY GENERATE STRONG NORTH TO NORTHEAST GALES OVER LAKE
MICHIGAN AND THE BAY OF GREEN BAY ON TUESDAY AND TUESDAY NIGHT.

LMZ521-522-541>543-281800-
/O.EXT.KGRB.GL.A.0007.111129T1200Z-111130T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
400 AM CST MON NOV 28 2011

...GALE WATCH NOW IN EFFECT FROM TUESDAY MORNING THROUGH LATE
TUESDAY NIGHT...

* NORTH TO NORTHEAST WINDS WILL INCREASE TO 30 KTS WITH GALE FORCE
  GUSTS TO 40 KTS ON TUESDAY...THEN CONTINUE THROUGH TUESDAY
  NIGHT.

* WAVES WILL BUILD TO 4 TO 7 FEET ON THE BAY...AND 7 TO 11 FT ON
  LAKE MICHIGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS
SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND LOCATION IS
STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME
FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS.

&&

$$
TSK
148 
WHUS73 KGRB 281622
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1022 AM CST MON NOV 28 2011

...GALE FORCE WINDS POSSIBLE TUESDAY INTO TUESDAY NIGHT...

.A DEEPENING LOW PRESSURE SYSTEM PASSING TO THE SOUTHEAST OF THE
STATE MAY GENERATE STRONG NORTH TO NORTHEAST GALES OVER LAKE
MICHIGAN AND THE BAY OF GREEN BAY ON TUESDAY AND TUESDAY NIGHT.

LMZ521-522-541>543-290030-
/O.CON.KGRB.GL.A.0007.111129T1200Z-111130T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1022 AM CST MON NOV 28 2011

...GALE WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH LATE
TUESDAY NIGHT...

* NORTH TO NORTHEAST WINDS WILL INCREASE TO 30 KTS WITH GALE 
  FORCE GUSTS TO 40 KTS ON TUESDAY...THEN CONTINUE THROUGH 
  TUESDAY NIGHT. 

* WAVES WILL BUILD TO 4 TO 7 FEET ON THE BAY...AND 7 TO 11 FT ON 
  LAKE MICHIGAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS
SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND LOCATION IS
STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME
FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS.

&&

$$
728 
WHUS73 KGRB 282049
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
249 PM CST MON NOV 28 2011

...GALE FORCE WINDS EXPECTED TUESDAY INTO TUESDAY NIGHT...

.A DEEPENING LOW PRESSURE SYSTEM PASSING TO THE SOUTHEAST OF THE
STATE WILL GENERATE STRONG NORTH TO NORTHEAST GALES OVER LAKE
MICHIGAN AND THE BAY OF GREEN BAY ON TUESDAY AND TUESDAY NIGHT.

LMZ521-522-541>543-290500-
/O.UPG.KGRB.GL.A.0007.111129T1200Z-111130T1200Z/
/O.NEW.KGRB.GL.W.0021.111129T1200Z-111130T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
249 PM CST MON NOV 28 2011

...GALE WARNING IN EFFECT FROM 6 AM TUESDAY TO 6 AM CST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 6 AM TUESDAY TO 6 AM CST
WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* NORTH TO NORTHEAST WINDS WILL INCREASE TO 30 KNOTS WITH GALE
  FORCE GUSTS TO 40 KNOTS ON TUESDAY...THEN CONTINUE INTO TUESDAY
  NIGHT.

* WAVES WILL BUILD TO 4 TO 7 FEET ON THE BAY...AND 8 TO 12 FEET ON
  LAKE MICHIGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AK/TDH/SAC

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this gale watch went out at Nov 27, 2:05 PM CST, 55 minutes earlier.

Area forecast discussion, Nov 27, 2:05 PM CST, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
205 PM CST SUN NOV 27 2011

.SHORT TERM...TNGT AND MON. MAIN FCST CONCERN TO BE CLOUD COVER
AND TIMING ITS DEMISE. DEPTH OF CLOUDS WL HAVE A MAJOR IMPACT ON
TEMPS MAINLY FOR TNGT.

THE 19Z MSAS SFC ANALYSIS SHOWED AN AREA OF LOW PRES OVER SW
QUEBEC WITH A CDFNT EXTENDED SWWD THRU THE ERN GREAT LKS. A RDG OF
HI PRES STRETCHED FROM THE CNTRL PLAINS N-NE INTO WRN ONTARIO.
VSBL SATL IMAGERY INDICATED PLENTY OF LOW CLOUDS COVERED THE GREAT
LKS...MIDWEST AND MOST OF THE UPR MS VALLEY. RADAR MOSAIC IS
FAIRLY QUIET WITH LK EFFECT SNOW SHWRS NOT AMOUNTING TO ANYTHING
MORE THAN FLURRIES.

SHARP UPR TROF WHICH WAS RESPONSIBLE FOR LAST NGT'S RAINS HAS
EDGED EAST AND WL ALLOW FOR RIDGING (BOTH AT THE SFC AND ALOFT) TO
SAG INTO WRN SECTIONS OF THE GREAT LKS DURING THE OVRNGT HOURS.
TYPICALLY...THIS LEADS TO DECREASING CLOUDS. HOWEVER...THERE IS A
2K FT DEEP LAYER OF LOW-LVL MSTR TRAPPED BLO AN INVERSION WHICH WL
BE HARD TO BREAK AT NGT. MAY NEED TO HAVE THE RIDGING ACTUALLY
MOVE OVERHEAD BEFORE ANY CLEARING TO TAKE PLACE. THIS TIMING WOULD
KEEP CLOUDS OVER NE WI THRU MUCH (IF NOT ALL) OF THE NGT AND HAVE
DELAYED THE DECREASE IN CLOUDS. MORE CLOUDS ALSO TRANSLATES TO
LESS OF A TEMP DROP TNGT AND WL NEED TO RAISE VALUES ANYWHERE FROM
3 TO 5 DEGS FROM THE PREV FCST.

RIDGING TO GET SQUEEZED BETWEEN LARGE CLOSED UPR LOW OVER THE DEEP
SOUTH AND ADVANCING CDFNT OVER THE UPR MS VALLEY ON MON. WE COULD
STILL BE DEALING WITH PESKY LOW CLDS AT THE START OF THE DAY...BUT
DO EXPECT TO SEE SOME SUNSHINE EVEN AS HI CLOUDS START TO ARRIVE
LATER IN THE DAY IN ADVANCE OF THE FNT. MAX TEMPS TO BE DEPENDENT
ON HOW LONG LOW CLDS HANG AROUND SINCE WINDS WL BACK S-SW AND TRY
TO BRING WARMER AIR TO WI. FOR NOW...HAVE KEPT TEMPS ON THE COOLER
SIDE OF GUIDANCE WHICH WOULD KEEP READINGS IN THE 35-40 DEG RANGE.

.LONG TERM...MONDAY NIGHT THROUGH NEXT SUNDAY. DEEPENING EASTERN
STATES LOW PRESSURE SYSTEM WILL BE CLOSE ENOUGH TO PROVIDE A
PERIOD OF BLUSTERY WINDS OVER EASTERN WISCONSIN MONDAY NIGHT INTO
TUESDAY...OTHERWISE NO SIGNIFICANT WEATHER SYSTEM ON THE RADAR
THROUGH THIS PERIOD. AFTER THIS PASSING LOW PRESSURE SYSTEM...THE
REGION WILL BE DOMINATED BY SHORT WAVES IN THE NORTHERN STREAM
FLOW. MOISTURE WILL BE LIMITED.

FIRST SHORT WAVE WITH A COLD FRONT TO SLIDE OVER THE STATE MONDAY
NIGHT INTO TUESDAY BEFORE PHASING WITH THE EAST STATES LOW
PRESSURE SYSTEM TUESDAY. MODELS VERY CONSISTENT WITH CONFINING
PCPN JUST TO THE EAST OF THE AREA...BUT MAIN AFFECTS WILL BE
INCREASING NORTH WINDS WHICH MAY APPROACH GALE LEVELS FOR LAKE
SHORE AREAS.

AFTER A BRIEF PERIOD OF WAA ON WEDNESDAY...ANOTHER COLD FRONT
SLIDES OVER THE STATE WEDNESDAY NIGHT INTO THURSDAY. GFS HAS
INCREASED PCPN AMOUNTS OVER THE AREA THURSDAY INTO THURSDAY NIGHT
AS A H5 TROUGH SLIDES OVER LAGGING H8 BAROCLINIC ZONE. PCPN TYPES
APPEARS TO BE MAINLY SNOW WITH LESS THAN IN INCH. AGAIN AFTER A
BRIEF WAA PATTERN TOWARD FRIDAY...ANOTHER COLD FRONT WITH THE
DEVELOPMENT OF A COLD UPPER TROUGH SETTLES INTO THE REGION FOR
NEXT WEEKEND.

SEVERAL TEMPERATURE ADVECTION PATTERNS THIS WEEK WILL PROVIDE
SOME MINOR CHALLENGE TO MAX/MIN TEMPERATURE FORECASTS. FAVORABLE
WIND DIRECTION FOR LAKE SUPERIOR SNOW SHOWERS MONDAY NIGHT INTO
TUESDAY NIGHT BUT DELTA T/S MINIMAL...WHILE DELTA T/S BETTER FOR
LATER THURSDAY...BUT FAVORABLE WIND DIRECTION HAS A SHORTER
DURATION.

MODEL PROGS BEGIN TO DIVERT FOR THE WEEKEND. ECMWF PASSES ANOTHER
S/W OVER WHILE THE GFS IS COLDER AND DRIER WITH A COLD BROAD
TROUGH DROPPING INTO THE GREAT LAKES REGION.
&&

.AVIATION...WRAP-AROUND MSTR CONTS TO ROTATE SOUTH ACROSS WI AND
THIS TO CONT THIS AFTERNOON AND MOST OF TNGT AS CYCLONIC FLOW IN
PLAY AND MSTR TRAPPED UNDER LOW-LVL INVERSION. EXPECT CIGS TO
REMAIN IN THE MVFR RANGE (GENERALLY BETWEEN 1500 AND 2500 FT)
BEFORE RIDGING APPROACHES MON MORNING AND BEGINS TO BREAK THE CLDS
UP.

&&

.MARINE...SCA CONDITIONS WILL LINGER INTO THE EARLY EVENIING HOURS
BEFORE EXPIRING. 4-6 FEET WAVES IN THE OPEN WATERS THIS AFTERNOON.

AFTER COORDINATION WITH AREA OFFICES WILL ISSUE A GALE WATCH FOR
THE LAKE MICHIGAN WATERS DUE TO AN INCREASING PRESSURE GRADIENT
TUESDAY AND TUESDAY NIGHT DUE TO A DEEPENING EASTERN GREAT LAKES
LOW.

&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

KALLAS/TDH
Hazardous weather outlook, Nov 27, 2:09 PM CST, 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
209 PM CST SUN NOV 27 2011

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-281200-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
209 PM CST SUN NOV 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS IN VILAS COUNTY ARE REQUESTED TO FORWARD ANY SNOWFALL
MEASUREMENTS TO THE NATIONAL WEATHER SERVICE IN GREEN BAY.

LMZ521-522-541>543-281200-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
209 PM CST SUN NOV 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

NORTHWEST WIND GUSTS TO 30 TO 35 KTS WILL LINGER IN THE DEATHS
DOOR REGION EARLY THIS EVENING BEFORE SUBSIDING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

NORTH WINDS COULD APPROACH GALE FORCE TUESDAY INTO TUESDAY NIGHT.
A GALE WATCH HAS BEEN POSTED FOR THE LAKE MICHIGAN WATERS.

AK/TH

Nearby

Gale Watches in Wisconsin, 2011Every gale watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.